MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - SPT MEDLINE; GYN MINOR PACK

MEDLINE INDUSTRIES, LP - SPT MEDLINE; GYN MINOR PACK
Catalog Number DYNJ82000A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported there were 4 laps instead of 5 indicating a miscount.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported there were 4 laps instead of 5 indicating a miscount.

Brand Name
MEDLINE
Common Device Name
GYN MINOR PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - SPT
1170 s northpoint boulevard
waukegan IL 60085 6757
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093-2753
MDR Report Key25325067
Report Number1423395-2026-00195
Device Sequence Number12085092
Product Code OJF
UDI-Device Identifier10195327630218
UDI-Public10195327630218
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ82000A
Device Lot Number26CMD987
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown